MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1646355
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient with case number (b)(4) has had an allergic reaction to the material of the splints supplied.We therefore request a credit note if possible or, alternatively, the provision of splints made from a different material.Please find enclosed the patient's medical certificate.Thank you very much for your assistance.Please do not hesitate to contact me if you have any questions.
 
Additional Manufacturer Narrative
Clearcorrect findings: no details regarding the specific symptoms of the reported allergic reaction were provided at the time of submission.The customer care representative is currently working with the customer to obtain additional information.The complaint notes that a medical certificate was attached, which was provided in german and translated for the purposes of this investigation.Medical certificate (translated): dear sir or madam, (b)(6) reports experiencing significant oral side effects while using her mouth guard.An intolerance or allergy to one of the ingredients is considered likely.' further updates to the investigation will be documented if additional information becomes available.Clinical evaluation: the complaint is of a potential allergic response to the oral appliance.The attached letter from dr.(b)(6) suggests an intolerance or allergy to a component of the appliance as a likely cause.Unfortunately, there is no other information, history, onset, resolution or photographs to provide essential supportive findings.As such no further insight is possible and the statement from dr.(b)(6) stands.Since a medical professional was sought, this is a reportable event.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key22992164
Report Number3007130440-2025-00010
Device Sequence Number13114970
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52529926482662/16D20240502
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number1646355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexUnknown